Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 40, NWS Green Bay, WI

May 17, 20174 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 17, 2017, 8:10 PM CDT for 4 counties in Wisconsin. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2017, 8:10 PM CDT (01:10 UTC)
Expired
May 17, 2017, 8:47 PM CDT
In force
37 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Forest County, WI, Langlade County, WI, Oneida County, WI, Vilas County, WI

The radar

The Marquette radar (KMQT), 148 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 8:12 PM CDTTSTM WND DMGElcho, WITREES DOWN IN ELCHO. TIME ESTIMATED BASED ON RADAR.
May 17, 8:16 PM CDTTSTM WND DMGSugar Camp, WITREES AND POWER LINES DOWN.
May 17, 8:34 PM CDTTSTM WND DMG1 Nw Boulder Junction, WIABOUT 15 TO 20 INCH DIAMETER TREES DOWN ON ROADS. SOME ROADS ARE BLOCKED BY THE TREES. TIME ESTIMATED BY RADAR.
May 17, 8:34 PM CDTTSTM WND DMG2 N Boulder Junction, WIWINDS THAT TOOK OUT SMALL TO MEDIUM SIZED TREE LIMBS. ALSO HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
483 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted.

903 
WUUS53 KGRB 180110
SVRGRB
WIC041-067-085-125-180200-
/O.NEW.KGRB.SV.W.0040.170518T0110Z-170518T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
810 PM CDT WED MAY 17 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Forest County in northeastern Wisconsin...
  Vilas County in north central Wisconsin...
  Oneida County in north central Wisconsin...
  Central Langlade County in north central Wisconsin...

* Until 900 PM CDT.

* At 810 PM CDT, severe thunderstorms were located along a line
  extending from 11 miles east of Squirrel Lake to 7 miles west of
  Crandon to near Pearson, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Antigo, Rhinelander, Crandon, Eagle River, Lac Du Flambeau, Phelps,
  Boulder Junction, Popple River, Pearson and Squirrel Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for north central
Wisconsin.

LAT...LON 4614 8909 4602 8882 4602 8875 4587 8867
      4573 8868 4572 8860 4555 8851 4503 8921
      4512 8922 4512 8928 4552 8936 4582 8994
      4626 8971
TIME...MOT...LOC 0110Z 218DEG 57KT 4587 8965 4560 8905 4535 8894 

HAIL...1.00IN
WIND...60MPH
 
$$

EB
3 follow-up statements
255 
WWUS53 KGRB 180126
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
826 PM CDT WED MAY 17 2017

WIC041-067-085-125-180200-
/O.CON.KGRB.SV.W.0040.000000T0000Z-170518T0200Z/
Forest WI-Vilas WI-Oneida WI-Langlade WI-
826 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR FOREST...VILAS...EASTERN ONEIDA AND CENTRAL LANGLADE COUNTIES...

At 825 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Boulder Junction to 12 miles west
of Popple River to near Crandon to 8 miles west of White Lake, moving
northeast at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Antigo, Crandon, Eagle River, Lac Du Flambeau, Phelps, Boulder
Junction, Popple River, Pearson, Arbor Vitae and Three Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for north central
Wisconsin.

LAT...LON 4614 8909 4602 8882 4602 8875 4587 8867
      4573 8868 4572 8860 4555 8851 4503 8921
      4570 8911 4596 8986 4626 8971
TIME...MOT...LOC 0125Z 219DEG 75KT 4605 8972 4574 8892 4552 8880 4513
8893

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AK
566 
WWUS53 KGRB 180142
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
842 PM CDT WED MAY 17 2017

WIC085-180151-
/O.CAN.KGRB.SV.W.0040.000000T0000Z-170518T0200Z/
Oneida WI-
842 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ONEIDA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 100 AM CDT for north central
Wisconsin.

LAT...LON 4613 8908 4601 8881 4601 8874 4587 8867
      4573 8868 4573 8867 4572 8867 4571 8860
      4555 8851 4545 8864 4520 8905 4529 8913
      4550 8886 4588 8897 4615 8974 4625 8970
TIME...MOT...LOC 0141Z 218DEG 57KT 4624 8951 4593 8870 4571 8858 4532
8872

$$

WIC041-067-125-180200-
/O.CON.KGRB.SV.W.0040.000000T0000Z-170518T0200Z/
Forest WI-Vilas WI-Langlade WI-
842 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR FOREST...EASTERN VILAS AND NORTHEASTERN LANGLADE COUNTIES...

At 841 PM CDT, severe thunderstorms were located along a line
extending from 11 miles northeast of Boulder Junction to near Tipler
to 7 miles southeast of Popple River to 6 miles southwest of Carter,
moving northeast at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Crandon, Phelps, Popple River, Pearson, Conover, Laona, Freeman,
Argonne, Blackwell and Alvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Wisconsin.

LAT...LON 4613 8908 4601 8881 4601 8874 4587 8867
      4573 8868 4573 8867 4572 8867 4571 8860
      4555 8851 4545 8864 4520 8905 4529 8913
      4550 8886 4588 8897 4615 8974 4625 8970
TIME...MOT...LOC 0141Z 218DEG 57KT 4624 8951 4593 8870 4571 8858 4532
8872

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

EB
529 
WWUS53 KGRB 180147
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
847 PM CDT WED MAY 17 2017

WIC041-067-125-180157-
/O.CAN.KGRB.SV.W.0040.000000T0000Z-170518T0200Z/
Forest WI-Vilas WI-Langlade WI-
847 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR FOREST...EASTERN VILAS AND
NORTHEASTERN LANGLADE COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.

A tornado watch remains in effect until 100 AM CDT for north central
Wisconsin.

LAT...LON 4613 8908 4601 8881 4601 8874 4587 8867
      4573 8868 4573 8867 4572 8867 4571 8860
      4555 8851 4545 8864 4520 8905 4529 8913
      4550 8886 4588 8897 4615 8974 4625 8970
TIME...MOT...LOC 0147Z 218DEG 57KT 4632 8943 4601 8862 4578 8850 4540
8864

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 7:21 PM CDT, 49 minutes earlier.

Area forecast discussion, May 17, 7:21 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
721 PM CDT Wed May 17 2017

Updated aviation portion for 00Z TAF issuance
and new information added to update section

.UPDATE...
Issued at 708 PM CDT Wed May 17 2017

Severe threat continues to gradually evolve across the area.
Although it will be moving out of the strongest instability, the
line over central Wisconsin is likely to maintain its intensity as
it surges into north-central Wisconsin during the evening.

The specifics of the evolution of the severe threat in eastern
Wisconsin is a little more unclear. The line in central Wisconsin
could build southeast and merge with the small cluster of storms
now entering southeast Wisconsin. It is also possible it may take
until the QLCS racing northeast from Iowa arrives in the area later
this evening. But given the intense QG forcing (at least for May)
continuing to bear down on the area from the southwest (in
advance of intense negatively-tilted shortwave ejecting across
Iowa), it is likely convection will affect the area at some point.
Assuming storms develop over eastern Wisconsin, there appears to
be sufficient shear and instability for them to pose a severe
threat.
&&

.SHORT TERM...Tonight and Thursday
Issued at 242 PM CDT Wed May 17 2017

A low pressure system, clearly seen spinning across the Missouri
Valley, will continue moving northeast towards northern Wisconsin
this afternoon and is forecast to be over the forecast area late
tonight and early Thursday morning. As this system tracks towards
the area instability will increase precipitously this afternoon
and this evening with forecast MUCAPEs of 2000 to 2500 J/kg. An
18Z KGRB RAOB sounding already shows 1100 J/kg of SBCAPE, which is
expected to rise as surface temperatures rise to around 80 this
afternoon. In addition to the instability 0-6 km bulk shear values
are expected to increase to around 50 knots. This setup points to
an increased severe weather potential for northeast Wisconsin, as
noted by the Slight Risk from the SPC convective outlook. The main
severe weather threat appears to be winds, as noted by the strong
50+ knots of wind starting as low as 8800 ft in the 18Z KGRB RAOB,
and 70 knots noted just above 20k ft agl. In addition to damaging
winds, large hail is possible with a fat CAPE profile in the hail
growth zone as well as tornadoes given the low level shear noted
in the low levels of the RAOB sounding. Models are indicating a
very long night in store for the forecast area as several rounds
of strong to severe storms track through the forecast area through
the overnight hours. Preliminary thoughts are there could be 3
rounds, however there could be more or less based on how the low
progresses towards the area tonight and how long the instability
can remain in place after sunset.

In addition to severe weather, flooding will be a concern across
north-central Wisconsin where several rounds of showers and
thunderstorms have already passed through yesterday night. However
the fast winds noted in the sounding will lead to fast moving
storms during this period, keeping the chances for training over
any given area rather low. Therefore will hold off on any flood
watches for this area at this time.

The storms will exit the area late tonight and Thursday morning as
the low moves through the area and a cold front brings a cooler,
more stable airmass to the region. Temperatures Thursday afternoon
are expected to fall behind the cold front despite being the
middle of May, a rare event for this time of year.

.LONG TERM...Thursday Night Through Wednesday
Issued at 242 PM CDT Wed May 17 2017

Very cool conditions expected at the beginning of the period, then
temperatures will modify early next week but will remain below
normal for the latter half of May. Winds will gradually diminish
later Thursday with a frost or freeze expected north and west of
the Fox Valley. Conditions across the Fox Valley and lakeshore a
little more tricky as winds stay up even late at night. This will
more than likely limit the frost potential and keep temperatures
from 35 to 39 degrees. Highs on Friday will be very cool with
readings only reaching the middle to upper 50s. For Friday night,
clouds will be on the increase with chances of rain after
midnight.

Rain is expected on Saturday into Saturday night as the next
system moves across the region. The next chance of rain will be
next Tuesday and Wednesday. Below normal temperatures are expected
for much of the period.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 708 PM CDT Wed May 17 2017

Thunderstorms will be the main aviation forecast issue. Once those
pass through later tonight, expect low ceilings and some lower
visibilities to push into north-central Wisconsin later tonight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....Kurimski
LONG TERM......Eckberg
AVIATION.......Skowronski
Hazardous weather outlook, May 17, 2:08 PM CDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
208 PM CDT Wed May 17 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
208 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This afternoon and Tonight

There is a slight risk of severe thunderstorms across nearly all
of the forecast area. Large hail, damaging winds, and a few
tornadoes are possible. The afternoon and early evening hours have
the greatest potential for severe storms.

The thunderstorms will also produce heavy rain, especially across
far northern Wisconsin where local flooding is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A frost or freeze is likely north and west of the Fox Valley
Thursday night. Patchy frost is also possible across the Fox
Valley as well, but will depend if winds diminish late Thursday
night.

Thunderstorms are possible Saturday night but it is too early to
determine the severe weather threat at this time. There is also
the potential for heavy rain Saturday and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon and tonight.

LMZ521-522-541>543-181915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
208 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This afternoon and Tonight

Increasing south winds and building waves will lead to hazardous
conditions in the Lake Michigan waters. There is a also a chance
of severe thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

An abrupt wind shift from south to north will take place Thursday
during the morning or midday hours. Winds could gust to gale
force for a few hours from the north after the wind shift.

There is a chance for thunderstorms Saturday night. Winds and
waves hazardous to small craft are possible on Thursday.

Kurimski/Eckberg

In the hours before

Local storm report, May 17, 7:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
748 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             12 S ROTHSCHILD         44.71N 89.61W
05/17/2017  M0.50 INCH       MARATHON           WI   TRAINED SPOTTER

            DIME SIZE HAIL AND WINDS ESTIMATED AT 50 MPH.

&&

ECKBERG
Local storm report, May 17, 7:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
749 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             PLOVER                  44.45N 89.53W
05/17/2017  M0.25 INCH       PORTAGE            WI   CO-OP OBSERVER

            NOTED A MAX WIND GUST OF 37 MPH AND 0.18 INCHES OF RAIN
            WITH THE MOST RECENT STORM.

&&

KLB
Local storm report, May 17, 7:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
755 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     1 S MERRILL             45.17N 89.68W
05/17/2017                   LINCOLN            WI   LAW ENFORCEMENT

            SEVERAL TREES DOWN JUST SOUTH OF MERRILL.

0736 PM     TSTM WND DMG     2 E IRMA                45.34N 89.62W
05/17/2017                   LINCOLN            WI   LAW ENFORCEMENT

            TREES DOWN AT HIGHWAY 51 AND COUNTY J.

0740 PM     TSTM WND DMG     2 ENE DOERING           45.24N 89.43W
05/17/2017                   LINCOLN            WI   LAW ENFORCEMENT

            TREES DOWN ON COUNTY ROAD X.

&&

KURIMSKI
Local storm report, May 17, 7:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
759 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND GST     ANTIGO                  45.15N 89.15W
05/17/2017  E45 MPH          LANGLADE           WI   TRAINED SPOTTER

            WIND GUST ESTIMATED AT 45 MPH.

&&

ECKBERG
Local storm report, May 17, 8:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
800 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             E PLOVER                44.45N 89.53W
05/17/2017  M0.50 INCH       PORTAGE            WI   LAW ENFORCEMENT

            ON THE CORNER OF I-39 AND HWY 54 EAST OF PLOVER.

&&

KLB
Local storm report, May 17, 8:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
805 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             MARSHFIELD              44.66N 90.16W
05/17/2017  E0.50 INCH       WOOD               WI   LAW ENFORCEMENT

            PEA TO DIME SIZE HAIL.

&&

KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:13 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon50 min
May 17, 7:44 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Oneida29 min
May 17, 7:59 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Portage, Shawano, Waupaca61 min
May 17, 8:15 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 17, 8:15 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 17, 8:22 PM CDTSpecial Marine WarningGRB113 min
May 17, 8:37 PM CDTAreal Flood AdvisoryGRBLincoln, Marathon, Portage, Wood12 hr
May 17, 8:39 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette31 min
May 17, 8:54 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Waushara, Wood44 min
May 17, 9:01 PM CDTRiver Flood WarningGRBWood51 hr
May 17, 9:03 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto16 min
May 17, 9:26 PM CDTSevere Thunderstorm WarningGRBCalumet, Marathon, Outagamie, Portage, Shawano, Waupaca and 2 more49 min
May 17, 9:34 PM CDTSpecial Marine WarningGRB116 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Oconto, Outagamie and 1 more61 min
May 17, 10:29 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Menominee, Oconto28 min
May 17, 10:48 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee42 min
May 17, 11:20 PM CDTSpecial Marine WarningGRB85 min
May 18, 4:01 AM CDTGale WarningGRB17 hr
May 18, 4:01 AM CDTSmall Craft AdvisoryGRB24 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBMarinette36 hr
May 18, 5:29 AM CDTAreal Flood WarningGRBMarathon12 hr
May 18, 6:37 AM CDTRiver Flood WarningGRBLincoln62 hr
May 18, 6:37 AM CDTRiver Flood WarningGRBMarathon4 days
May 18, 6:46 AM CDTRiver Flood WarningGRBLincoln, Marathon62 hr
May 18, 7:29 AM CDTRiver Flood WarningGRBWood27 hr
May 18, 9:51 AM CDTRiver Flood WarningGRBMarathon57 hr
May 18, 2:50 PM CDTFrost AdvisoryGRBMarathon, Marinette, Menominee, Oconto, Portage, Shawano and 3 more17 hr
May 18, 2:50 PM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more17 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.